# SDR FDEA201610123556

- Difficulty date: October 12, 2016
- Submitted: October 13, 2016
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 25,281 hours, 13,765 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Deck Plate
- Part number: A5378198421600
- Condition: Corroded
- Location: Frame 25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK BETWEEN SEAT TRACKS 1 AND 2R AT FRAME 25,  HAS CORROSION ON MAIN DECK PANEL.  REMOVED CORROSION IAW SRM 51-74-10. FOUND TO BE OUT OF LIMITS ON DECK PLATE IAW SRM 53-13-15. REMOVED PANEL IAW SRM 51-40-21 AND STIFFNER. FABRICATED PANE IAW SRM 53-13-15 ITEM 60. INSTALLED  A NEW PANEL AND STIFFNER IAW SRM 51-40-21.  MAJOR REPAIR
